Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 106, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 11, 2011, 6:49 AM CDT for 5 counties in Wisconsin. It was in force for 56 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 6:49 AM CDT (11:49 UTC)
- Expired
- Jul 11, 2011, 7:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dane County, WI, Green County, WI, Jefferson County, WI, Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 59 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:58 AM CDT | TSTM WND GST 62 | 2 S Brodhead, WI | |
| Jul 11, 7:09 AM CDT | TSTM WND DMG | 9 Wnw Beloit, WI | SCREEN HOUSE TORN APART BENDING 1 INCH SQUARE STEEL TUBES. WIND MEASURED AT 30 MPH. MEASURED RAINFALL 0.48 INCHES. |
| Jul 11, 7:19 AM CDT | TSTM WND GST 56 | Janesville Airport, WI | AT 1210Z 38G45 KNOTS VIA METAR. HOWEVER...DIALED INTO VOICE AT 1219Z AND WAS GUSTING TO 49 KNOTS. |
| Jul 11, 7:20 AM CDT | TSTM WND GST 65 | Beloit, WI | |
| Jul 11, 7:25 AM CDT | TSTM WND DMG | 3 Se Evansville, WI | POWER LINES DOWN. ESTIMATED WIND GUST OF 55 MPH. |
| Jul 11, 7:25 AM CDT | TSTM WND DMG | Evansville, WI | POWER LINES DOWN. ESTIMATED WIND GUST OF 55 MPH. |
| Jul 11, 7:35 AM CDT | TSTM WND DMG | 4 S Janesville, WI | POWER LINES BLOCKING ALL FOUR LANES OF HWY 51 NEAR THE AIRPORT. FOUR INCH DIAMETER BRANCHES AND EIGHT INCH DIAMETER TREE DOWN. ESTIMATED WIND GUST OF 55 MPH. |
| Jul 11, 7:50 AM CDT | TSTM WND DMG | 1 S Fort Atkinson, WI | 1 FT DIAMETER HEALTHY TREE BRANCH FOUND ON GARAGE ROOF...TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 3:30 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3733 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 14.3
The text
As transmitted, in the capitals the NWS used until 2016.
607
WUUS53 KMKX 111149
SVRMKX
WIC025-045-055-105-127-111245-
/O.NEW.KMKX.SV.W.0106.110711T1149Z-110711T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
649 AM CDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
EASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
WESTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 745 AM CDT
* AT 645 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONTICELLO TO MONROE AIRPORT TO DAKOTA...AND MOVING
NORTHEAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
BRODHEAD...EVANSVILLE...BELOIT...EDGERTON...DOWNTOWN JANESVILLE...
MILTON...FORT ATKINSON...WHITEWATER...DELAVAN LAKE...ORFORDVILLE...
BROOKLYN...FOOTVILLE...JANESVILLE AIRPORT...CLINTON...DARIEN...
WALWORTH...PALMYRA...MAGNOLIA...NEWARK AND UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS EASTERN IOWA AND SOUTHWEST WISCONSIN. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
&&
LAT...LON 4250 8929 4250 8940 4284 8939 4285 8951
4289 8909 4296 8859 4252 8857 4249 8927
TIME...MOT...LOC 1149Z 243DEG 56KT 4273 8959 4262 8948
4243 8947
WIND...HAIL 70MPH <.75IN
$$
COLLAR4 follow-up statements
631
WWUS53 KMKX 111159
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 AM CDT MON JUL 11 2011
WIC025-045-055-105-127-111245-
/O.CON.KMKX.SV.W.0106.000000T0000Z-110711T1245Z/
DANE WI-GREEN WI-JEFFERSON WI-WALWORTH WI-ROCK WI-
659 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK...WESTERN
WALWORTH...SOUTHERN JEFFERSON...EASTERN GREEN AND SOUTHEASTERN DANE
COUNTIES UNTIL 745 AM CDT...
AT 654 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW GLARUS TO BRODHEAD TO LAKE SUMMERSET...MOVING EAST
AT 65 MPH.
IN ADDITION...AT 756 AM A GUST TO 62 MPH WAS RECORDED AT THE MONROE
AWOS STATION.
LOCATIONS IMPACTED INCLUDE...
EVANSVILLE...BELOIT...DOWNTOWN JANESVILLE...EDGERTON...MILTON...
WHITEWATER...DELAVAN LAKE...ORFORDVILLE...FOOTVILLE...BROOKLYN...
JANESVILLE AIRPORT...CLINTON...DARIEN...WALWORTH...PALMYRA...
NEWARK...MAGNOLIA...HANOVER...UNION AND COOKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF
70 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
LAT...LON 4250 8929 4250 8940 4284 8939 4285 8951
4289 8909 4296 8859 4252 8857 4249 8927
TIME...MOT...LOC 1158Z 250DEG 56KT 4281 8950 4265 8932
4250 8930
WIND...HAIL 70MPH <.75IN
$$
DAVIS099
WWUS53 KMKX 111217
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
717 AM CDT MON JUL 11 2011
WIC025-045-055-105-127-111245-
/O.CON.KMKX.SV.W.0106.000000T0000Z-110711T1245Z/
DANE WI-GREEN WI-JEFFERSON WI-WALWORTH WI-ROCK WI-
717 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK...WESTERN
WALWORTH...SOUTHERN JEFFERSON...EASTERN GREEN AND SOUTHEASTERN DANE
COUNTIES UNTIL 745 AM CDT...
AT 713 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF STOUGHTON TO DOWNTOWN JANESVILLE TO
BELOIT...MOVING EAST AT 65 MPH.
IN ADDITION...ROCK COUNTY REPORTS TREES DOWN AT HIGHWAY 18 AND 81.
A SEMI WAS OVERTURNED IN MONROE AT 7 AM. WIDESPREAD TREES AND
POWERLINES DOWN ACROSS GREEN COUNTY.
SEVERE THUNDERSTORMS WILL BE NEAR...
DARIEN AROUND 725 AM CDT.
WHITEWATER...WALWORTH AND DELAVAN LAKE AROUND 730 AM CDT.
PALMYRA AROUND 740 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE RICHMOND...
BUSSEYVILLE...ALLENS GROVE...DELAVAN...FONTANA...TIBBETS...MILLARD...
LA GRANGE AND HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4250 8929 4250 8940 4284 8939 4285 8951
4289 8909 4296 8859 4252 8857 4249 8927
TIME...MOT...LOC 1216Z 250DEG 56KT 4286 8917 4272 8898
4254 8893
WIND...HAIL 70MPH <.75IN
$$
DAVIS844
WWUS53 KMKX 111228
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 AM CDT MON JUL 11 2011
WIC045-111238-
/O.CAN.KMKX.SV.W.0106.000000T0000Z-110711T1245Z/
GREEN WI-
728 AM CDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREEN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA.
LAT...LON 4269 8937 4285 8937 4286 8944 4289 8909
4296 8859 4252 8857 4250 8912
TIME...MOT...LOC 1228Z 250DEG 56KT 4289 8894 4276 8875
4256 8868
$$
WIC025-055-105-127-111245-
/O.CON.KMKX.SV.W.0106.000000T0000Z-110711T1245Z/
DANE WI-JEFFERSON WI-WALWORTH WI-ROCK WI-
728 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK...WESTERN
WALWORTH...SOUTHERN JEFFERSON AND SOUTHEASTERN DANE COUNTIES UNTIL
745 AM CDT...
AT 727 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF EDGERTON TO 6 MILES SOUTH OF
WHITEWATER TO DARIEN...MOVING EAST AT 65 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WHITEWATER AROUND 735 AM CDT.
PALMYRA AROUND 740 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE FONTANA...
TIBBETS...MILLARD...LA GRANGE AND HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4269 8937 4285 8937 4286 8944 4289 8909
4296 8859 4252 8857 4250 8912
TIME...MOT...LOC 1228Z 250DEG 56KT 4289 8894 4276 8875
4256 8868
WIND...HAIL 70MPH <.75IN
$$
DAVIS661
WWUS53 KMKX 111238
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
738 AM CDT MON JUL 11 2011
WIC025-055-105-127-111245-
/O.CON.KMKX.SV.W.0106.000000T0000Z-110711T1245Z/
DANE WI-JEFFERSON WI-WALWORTH WI-ROCK WI-
738 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ROCK...WESTERN WALWORTH...SOUTHERN JEFFERSON AND SOUTHEASTERN DANE
COUNTIES UNTIL 745 AM CDT...
AT 736 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FORT ATKINSON TO 6 MILES SOUTH OF PALMYRA TO COMO...
MOVING EAST AT 65 MPH.
WALWORTH COUNTY REPORTS LARGE TREES DOWN AT THE INTERSECTION OF
INTERSTATE 43 AND COUNTY HIGHWAY X.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4251 8889 4252 8890 4262 8896 4270 8920
4285 8933 4286 8944 4289 8909 4296 8859
4252 8857
TIME...MOT...LOC 1238Z 250DEG 56KT 4294 8874 4281 8855
4261 8848
WIND...HAIL 70MPH <.75IN
$$
DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:06 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jul 11, 4:06 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 406 AM CDT MON JUL 11 2011 UPDATED TO ADD TODAY/TONIGHT AND AVIATION SECTIONS .TODAY...FORECAST CONFIDENCE...HIGH ONGOING COUPLE OF MESOSCALE CONVECTIVE SYSTEMS EARLY THIS MORNING SHOULD RUN THEIR COURSE BY MID MORNING BEFORE PUSHING TO THE EAST. FIRST SQUALL LINE THAT STARTED IN THE DAKOTAS HAD SHOWN A WEAKENING TREND IN BOTH WARMING IR TOPS AND REFLECTIVITIES BUT HAS PERKED UP AGAIN MOVING ACROSS THE WISCONSIN RIVER VALLEY. OF MORE INTEREST IS FAST MOVING TRAILING MCS WITH A COUPLE OF EMBEDDED BOW ECHOES THAT SHOULD MOVE ALONG THE WI/IL BORDER AREA EARLY THIS MORNING. SEVERAL MEASURED WIND GUSTS AROUND 50 KNOTS INCLUDING THE OMA AND DSM AREAS AS IT HAS MOVED ALONG. WILL GRADUALLY DECREASE THE POPS THIS AFTERNOON THOUGH GUT FEELING IS THAT MOST OF THE ACTION IS OVER BY LATE MORNING AND DRYING WILL COMMENCE WITH CONFLUENCE SHIFTING TO THE SOUTH OF WISCONSIN AND FLOW BECOMING MORE NORTHWEST AT 850 MB. .TONIGHT...FORECAST CONFIDENCE...HIGH HIGH PRESSURE BUILDS IN TO THE NORTH WITH DRIER AIR AND CLEAR TO PARTLY CLOUDY SKIES. .TUESDAY...FORECAST CONFIDENCE...MEDIUM A WEAK MID/UPPER LEVEL WAVE STILL EXPECTED TO DROP THROUGH THE AREA TUE AND TUE NIGHT. KEPT CHANCE POPS GOING FOR AREAS MAINLY SOUTH OF FOND DU LAC AND SHEBOYGAN...WITH THE HIGHEST POPS IN THE SW TOWARD THE BEST MOISTURE AND LIFT. CHANCE FOR SHOWERS/STORMS WILL PUSH SOUTH TUE NIGHT AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH PRECIP EXPECTED TO BE SOUTH OF THE WI/IL BORDER BY WED MORNING. .WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH HIGH PRESSURE WILL SIT OVER THE GREAT LAKES WED AND WED NIGHT...BRINGING QUIET CONDITIONS TO THE FORECAST AREA. SHOULD BE A VERY PLEASANT DAY...WITH THE HIGH BRINGING A DECENT AMOUNT OF SUN ALONG WITH A COOLER AND DRIER AIRMASS. .THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM UPPER RIDGING WILL BUILD INTO THE AREA FROM THE SOUTHWEST THURSDAY AND FRIDAY...REMAINING IN PLACE AND STRENGTHENING THROUGH SUNDAY. IF THIS PATTERN HOLDS...THE ONE THING THAT SEEMS CERTAIN IS THAT IT WILL HEAT UP. BOTH THE ECMWF AND GFS SUGGESTING 90S AWAY FROM THE LAKE BY SUNDAY...WITH THE ECMWF SUGGESTING AROUND 100 IN THE WESTERN FORECAST AREA. THE STRENGTH/PLACEMENT OF THE RIDGE AND IMPACT OF POSSIBLE CLOUDS/CONVECTION WILL ULTIMATELY DETERMINE HOW HOT IT GETS...BUT THE OVERALL PICTURE IS GETTING WARMER THROUGH THIS PERIOD. PRECIP CHANCES REMAIN A BIT OF A PUZZLE LATE IN THE WEEK AND THROUGH THE WEEKEND. SEEMS LIKE A BETTER CHANCE FOR SHOWERS/STORMS ALONG THE EDGE OF THE RIDGE AS IT BUILDS IN THU AND FRIDAY THAN OVER THE WEEKEND. THE UPPER HIGH BECOMES CENTERED OVER IA/MO BY SUNDAY...WHICH MAY CLOSE THE DOOR ON PRECIP FOR THE TIME. NOT A LOT OF CONFIDENCE IN PRECIP FORECAST...SO JUST KEPT LOW POPS GOING THROUGH THIS PERIOD. && .AVIATION... THUNDERSTORMS WILL BE MOVING ACROSS THIS MORNING. FIRST BATCH OF STORMS WILL STAY JUST NORTH OF THE TAF SITES THROUGH 11Z THOUGH COULD CLIP KMSN SHORTLY. NEXT BATCH ON TAP FOR ROUGHLY 1230Z AT MSN AND ABOUT 14 TO 15Z AT KMKE. THIS LINE HAS PRODUCED WIND GUSTS APPROACHING 50 KNOTS AT BOTH OMA AND DSM OVERNIGHT SO POTENTIAL FOR 35+ KNOT GUSTS AS IT MOVES THROUGH THIS MORNING. BRIEFLY MVFR TO IFR IN THUNDERSTORMS THIS MORNING THEN VFR CONDITIONS RETURN FOR THE AFTERNOON THROUGH TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TUESDAY THROUGH SUNDAY...DDV/07 TODAY/TONIGHT AND AVIATION...CRAVEN/02
Hazardous weather outlook, Jul 11, 6:07 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 607 AM CDT MON JUL 11 2011 WIZ046-047-051-052-056>060-062>072-121115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 607 AM CDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR THUNDERSTORMS ACROSS SOUTHERN WISCONSIN TODAY...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH MID MORNING. THE PRIMARY THREAT IS DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM THURSDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST THIS MORNING. LMZ643>646-121115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 607 AM CDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING...SOME OF WHICH MAY BE SEVERE WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM THURSDAY THROUGH THE WEEKEND. DDV WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 11, 3:08 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 AM CDT MON JUL 11 2011 WIZ046-056-057-110900- COLUMBIA-MARQUETTE-SAUK- 308 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORM MOVING INTO SAUK COUNTY AND THE WISCONSIN DELLS AREA OF COLUMBIA COUNTY... AT 304 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF REEDSBURG TO 32 MILES WEST OF REEDSBURG...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... REEDSBURG BY 330 AM CDT... WISCONSIN DELLS AND LAKE DELTON BY 340 AM CDT... WISCONSIN DELLS AIRPORT BY 345 AM CDT... WEST BARABOO BY 350 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. CRAVEN
Special weather statement, Jul 11, 3:41 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT MON JUL 11 2011 WIZ046-047-056>058-110945- COLUMBIA-DODGE-GREEN LAKE-MARQUETTE-SAUK- 341 AM CDT MON JUL 11 2011 ...LINE OF STRONG THUNDERSTORMS MOVING INTO MARQUETTE...GREEN LAKE...EASTERN SAUK...AND COLUMBIA COUNTIES... AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES WEST OF BERLIN TO 9 MILES SOUTHWEST OF BARABOO...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PORTAGE AND MONTELLO BY 355 AM CDT... I90/94 WI RIVER BRIDGE AND LODI BY 400 AM CDT... PRINCETON AND POYNETTE BY 405 AM CDT... BERLIN BY 410 AM CDT... RIO AND MARKESAN BY 415 AM CDT... FALL RIVER BY 430 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. A COUPLE OF TREES MAY ALSO GO DOWN. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. CRAVEN
Local storm report, Jul 11, 4:11 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND GST BERLIN 43.97N 88.95W
07/11/2011 M63 MPH GREEN LAKE WI EMERGENCY MNGR
&&
CRAVENSpecial weather statement, Jul 11, 4:53 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 453 AM CDT MON JUL 11 2011 WIZ051-052-058>060-111100- DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON- 453 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORM MOVING INTO EAST CENTRAL WISCONSIN... AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF PLYMOUTH TO 7 MILES WEST OF KEWASKUM TO 19 MILES WEST OF HARTFORD... MOVING EAST AT 65 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PLYMOUTH AND SHEBOYGAN AIRPORT BY 500 AM CDT... WEST BEND AND SLINGER BY 505 AM CDT... WEST BEND AIRPORT AND SHEBOYGAN BY 510 AM CDT... KOHLER ANDRAE STATE PARK AND OOSTBURG BY 515 AM CDT... HARRINGTON BEACH STATE PARK AND SAUKVILLE BY 520 AM CDT... MEQUON AND PORT WASHINGTON BY 525 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. COLLAR
Local storm report, Jul 11, 6:28 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
628 AM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM MARINE TSTM WIND 17 E PORT WASHINGTON 43.38N 87.53W
07/11/2011 U60 MPH LMZ669 WI SHIP
&&
DDVThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:10 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Washington | 50 min |
| Jul 11, 4:20 AM CDT | Special Marine Warning | MKX | 115 min | |
| Jul 11, 5:13 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Sheboygan, Washington, Waukesha | 24 min |
| Jul 11, 5:39 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 51 min |
| Jul 11, 5:59 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 46 min |
| Jul 11, 6:22 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 53 min |
| Jul 11, 6:42 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 63 min |
| Jul 11, 7:21 AM CDT | Special Marine Warning | MKX | 114 min | |
| Jul 11, 7:36 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Kenosha, Milwaukee, Racine, Walworth and 1 more | 54 min |
| Jul 11, 8:25 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.